# SDR CVGA20241015002

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Beech B300
- Aircraft serial: FL885
- Aircraft time: 7,030 hours, 6,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646281
- Part serial: 404HE2226
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT MAIN LANDING GEAR INDICATOR LIGHT WAS INTERMETTENT ON APPROACH. DELCARED EMERGENCY. REMOVED AND REPLACED WITH A NEW UNIT, THE L/H MLG DOWNLOCK SWITCH PN ON/OFF: 101-364628-1, SN OFF: 404HE222-6, SN ON: 12394808A, IAW KA300 AMM 32-60-05. PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPS CHECK WITH NO DEFECT NOTED.
